# SDR DALA2024020601572

- Difficulty date: February 3, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 53,635 hours, 38,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL BTW BEAMS 4 AND 5 STA Y=180 AT PASSENGER DOOR (L1). SUMMARY OF NRC 00087: INTERCOSTAL BTW BEAMS 4 AND 5 STA Y=180 AT PASSENGER DOOR (L1) WAS FABRICATED AND REPLACED PER DWG 9955763 REV K, B717-200 SRM 51-41-01-0G AND 51-41- 02-0G. (LP #0185484)
